# SDR DXTA2015042906013

- Difficulty date: April 28, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- Aircraft time: 10,388 hours, 8,193 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 462
- Condition: Seized
- Location: Ac Bay
- Part time: 2,113 hours, 3,876 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: K

## Discrepancy

WHILE SITTING ON THE RAMP WAITING FOR A PAX WITH THE APU RUNNING & BLEED AIR ON, SMOKE BEGAN FILLING THE CABIN.  REMOVED THE ACM FROM THE AIRCRAFT.  PERFORMED A TORQUE CHECK OF THE TURBINE. FOUND THE TURBINE SEIZED IN PLACE, FAILING THE TORQUE CHECK. REMOVED AND REPLACED THE ACM COOLING TURBINE WITH AN OVERHAULED ASSEMBLY. INSTALLED NEW GASKETS AND SLEEVES AS NEEDED. SAFETIED CLAMPS AS NEEDED. PERFORMED AN OPERATIONAL CHECK. OPS CHECK GOOD AT THIS TIME.
